# SDR DALA2016111008456

- Difficulty date: May 14, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,783 hours, 48,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ANTENNA ON LOWER FUSELAGE AT BS 288,  FOUND THE FUSELAGE SKIN UNDER ANTENNA TO BE CORRODED. REMOVED CORROSION, STRINGERS 29 AND 30L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01-1 PAR D CONDITION 2.  REPAIRED IAW ER/A 535864-14 REV ORIG. SECTION 1.
